# SDR JR2R2011110700576

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313511
- Condition: Damaged
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LIGHTNING STRIKE DAMAGE AT FS 437.8 ABOVE STGR 26R FOUND TO BE OUT OF LIMITS.  COMPLIED WITH PERMANENT REPAIR OF LIGHTNING STRIKE DAMAGE IAW MESA RO CRJ9-53-0870 AS ON AAR WO 1007307-1000-0177 AND MESA WO 71009503.
